Wyoming, 2013

Hail in Wyoming, July 7, 2013

July 7, 2013 · NWS RIW · 1 event in 1 county or zone

A strong thunderstorm developed over the higher terrain and then rolled east across the lower elevations of Grand Teton National Park.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RIW wrote it up.

A strong thunderstorm developed over the higher terrain and then rolled east across the lower elevations of Grand Teton National Park.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before the first event at Jul 7, 12:35 PM MST, 2 hours 49 minutes earlier.

Area forecast discussion, Jul 7, 12:35 PM MST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
135 PM MDT SUN JUL 7 2013

.SHORT TERM...TONIGHT AND MONDAY
ANOTHER BUSY AFTERNOON AND EVENING WITH INCREASING INSTABILITY AND
TWO SHORTWAVES MOVING NE ACROSS THE AREA INTO THE NIGHTTIME HOURS.
HIGHER PW AIR OVER JOHNSON AND NE NATRONA ALONG WITH BETTER SHEAR
COULD PRODUCE SOME ROTATING CELLS THERE WHILE THE STRONG TO SEVERE
STORM THREAT WILL PREVAIL IN THE WEST THROUGH MUCH OF THE EVENING.
THE MORE INVERTED V SOUNDINGS IN THE SW AND SC AREAS WILL KEEP THE
THREAT OF HIGH BASED SEVERE STORMS THERE. ANY AREA THOUGH COULD SEE
A STRONGER STORM INTO THE EVENING. THE JET COULD ALSO COME INTO PLAY
ACROSS MUCH OF THE AREA THROUGH THIS EVENING...ESPECIALLY THE SERN
TWO THIRDS OF THE CWA WITH THE GFS SHOWING SOME DECENT RIGHT
ENTRANCE REGION JET STREAK DYNAMICS. JET HANGS AROUND INTO MONDAY
WITH SOME POSSIBLE SUPPORT IN THE WEST AND NORTH. SOUNDINGS AREN'T
QUITE AS JUICY TOMORROW BUT GOOD HEATING AND EMBEDDED SHORTWAVES
WILL LIKELY CREATE AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS IN
MOST AREAS WITH SOME STRONGER STORMS POSSIBLE IN THE FAR WEST AND NE
AGAIN. GUSTY TO DAMAGING WIND GUSTS WILL BE A THREAT AGAIN TOO. OTHERWISE
QUITE WARM WEATHER TO CONTINUE.

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY

MONDAY NIGHT...CONVECTION ONGOING ACROSS WESTERN...CENTRAL...AND NORTH TO
NORTHEAST CWA. STRONGER STORMS EXPECTED NORTH OF A LINE FROM THE
SOUTHERN ENTRANCE TO YELLOWSTONE THE WEST...TO WORLAND IN THE CNTRL
REGION...AND THEN EAST THROUGH MAYOWORTH AND TO THE EASTERN BORDER
OF JOHNSON COUNTY...AND MORE ESPECIALLY ALONG AND NEAR THE WY/MT
BORDER REGION. ATTM...LOOKING LIKE A DECENT CHANCE FOR SEVERE
DOWNBURST ACTION WITH JUST BELOW SEVERE TO LOW END SEVERE HAIL ALSO
POSSIBLE. BEST ROTATIONAL QUALITIES WILL OCCUR WITH ANY STORMS IN
THE NORTHERN BIG HORN BASIN AND THE NORTHERN HALF OF JOHNSON COUNTY.
STORMS SHOULD DECREASE IN EXPANSE AND INTENSITY BY EARLY TO MID
EVENING AS DRIER AIR PUSHES IN FROM THE W TO SW AND SFC LOW PUSHES
INTO THE NERN CWA.

TUESDAY...GENERALLY TUESDAY LOOKS TO BE MUCH DRIER ACROSS AT LEAST
THE NRN HALF OF THE FA...AFTER PASSAGE OF UPPER SW TROF TO OUR NORTH
ALONG THE NRN TIER OF STATES. LL MOISTURE BEHIND WEAL FRONT ACROSS
OUR NRN AND NERN CWA WILL BE OK...IT CONTINUES TO LOOK RELATIVELY
STABLE ACROSS MOST THAT AREA WITH ONLY ISOLATED CHANCES FOR
CONVECTION AT BEST. WILL KEEP LOWER END POPS OVER THE BIG HORNS AS
THEY MAY BE ABLE TO BEAT THE CAP. OTHERWISE...SOME MID LEVEL
MOISTURE OVER A RATHER DRY BL ACROSS THE SRN HALF OF THE CWA WILL
PRESENT LOW END ELEVATED ISOLATED TO WIDELY SCATTERED CHANCES FOR
STORMS WITH STRONG GUSTS CONTINUING A POSSIBILITY.

WED THRU SUN...WILL TREND TOWARD MORE A WARM/HOT AND PERIOD THROUGH
FRIDAY AT LEAST. THEN IT GETS MORE INTERESTING AND THE THE CAVEAT TO
ALL ASSUMPTIONS FOR NEXT WEEKEND  DEPEND ON THE ON A COUPLE OF
THINGS...THE PRECISE LOCATION OF THE UPR HIGH DURING THIS PERIOD. IF
IT IS WEST AND OVER THE FOUR CORNERS REGION...THEN WE WOULD TEND
TOWARDS A CONTINUED DRY PERIOD EVEN WITH A FEW SH TROFS BRUSHING OUR
NRN FA. IF THE HIGH SHIFTS EAST THIS PERIOD TO THE SRN/CNTRL PLAINS
AREA...THIS WOULD PUT THE REGION UNDER A MONSOONAL SETUP...AND WITH
THE ADDITION OF THOSE SAME FEW UPR SW TROFS AIDING IN INCREASING
INSTABILITY...WOULD ALSO CAUSE NEXT WEEKEND TO TEND TOWARDS THE
WETTER SIDE OF THINGS. ATTM...ISOLATED TO WIDELY SCATTERED PRECIP IS
FCST FOR BOTH SAT AND SUN AND LOOKS GOOD FOR NOW.

&&

.AVIATION.../00Z ISSUANCE/

ANOTHER ACTIVE AFTERNOON AND EVENING WITH THUNDERSTORMS MOVING ACROSS
MUCH OF THE AREA. NUMEROUS STORMS ARE EXPECTED IN THE MOUNTAINS AND
WEST AND SOME COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WIND. THESE
STORMS COULD AFFECT KJAC. HIGHER BASED STORMS WITH THE POTENTIAL FOR
DAMAGING WIND GUSTS COULD IMPACT KBPI...KPNA AND KRKS THROUGH 04Z
MONDAY. THE OTHER TERMINAL SITES COULD ALSO HAVE SOME HAIL AND STRONG
WIND GUSTS FROM STORMS THROUGH 04Z WITH SHOWERS AND ISOLATED
THUNDERSTORMS LINGERING ACROSS MUCH OF THE AREA DURING THE OVERNIGHT
HOURS. A FEW WILL EVEN LINGER INTO MONDAY MORNING BEFORE CONVECTION
FIRES AGAIN MONDAY AFTERNOON. THE BEST THREAT FOR STORMS ON MONDAY
WILL BE IN THE FAR WEST AND NORTH BUT THE OVERALL TREND WILL BE A
LITTLE LESS THAN TODAY'S.

&&

.FIRE WEATHER...

AN ACTIVE PERIOD OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH
EVENING ACROSS THE AREA. THE PEAK PERIOD FOR STORMS WILL BE THROUGH
THE EVENING BUT ISOLATED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE DURING THE OVERNIGHT AND INTO MONDAY MORNING AS WELL.
COVERAGE IN THUNDERSTORMS MAY DECREASE A BIT ON MONDAY AND
ESPECIALLY ON TUESDAY AS RIDGING BEGINS TO BUILD ACROSS WYOMING.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...SKRBAC
LONG TERM...BRAUN
AVIATION...SKRBAC
FIRE WEATHER...SKRBAC
Hazardous weather outlook, Jul 7, 8:06 AM MST, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
906 AM MDT SUN JUL 7 2013

WYZ001>020-022>030-081200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
906 AM MDT SUN JUL 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS IN MOST AREAS...MORE NUMEROUS IN THE
FAR WEST. SOME STORMS COULD BE SEVERE WITH LARGE HAIL...DAMAGING WIND
AND HEAVY RAIN IN THE FAR WEST INCLUDING LINCOLN...TETON AND PARK
COUNTIES AND ALSO IN JOHNSON AND NORTHEAST NATRONA COUNTIES. THE
REST OF THE AREA COULD SEE GUSTY TO POTENTIALLY DAMAGING WIND
IN HIGHER BASED STORMS ALONG WITH SMALL HAIL AND FREQUENT
DANGEROUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY...ISOLATED TO SCATTERED THUNDERSTORMS.
SOME STORMS COULD BE STRONG IN THE AFTERNOON AND EVENING.

TUESDAY...ISOLATED THUNDERSTORMS IN THE AFTERNOON AND EVENING.

FRIDAY AND SATURDAY...SCATTERED SHOWERS AND THUNDERSTORMS BOTH DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT HAIL SIZES...WIND DAMAGE OR HEAVY RAINFALL.

TEAM RIVERTON

In the hours before

Special weather statement, Jul 7, 2:21 PM MST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
321 PM MDT SUN JUL 7 2013

WYZ005>007-072200-
OWL CREEK AND BRIDGER MOUNTAINS WY-SOUTHEAST BIG HORN BASIN
WY-SOUTHWEST BIG HORN BASIN WY-
321 PM MDT SUN JUL 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WASHAKIE AND CENTRAL HOT
SPRINGS COUNTIES UNTIL 400 PM MDT...

AT 320 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF HWY JCT 170 AND 174...OR 22 MILES
WEST OF THERMOPOLIS...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
HWY JCT 170 AND 174...STATE HWY 170 MILE MARKER 10 AND HAMILTON DOME
AROUND 330 PM MDT.
MISSOURI FLAT RD AROUND 335 PM MDT.
STATE HWY 120 MILE MARKER 10 AND HWY JCT 170 AND 120 AROUND 345 PM
MDT.
KIRBY...U.S. HWY 20/789 MILE MARKER 140 AND LUCERNE AROUND 400 PM
MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4401 10785 4358 10777 4358 10872 4375 10878
TIME...MOT...LOC 2122Z 255DEG 30KT 4369 10862

SKRBAC
Special weather statement, Jul 7, 2:26 PM MST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
326 PM MDT SUN JUL 7 2013

WYZ012-014-024>026-072215-
SALT RIVER AND WYOMING RANGES WY-TETON AND GROS VENTRE MOUNTAINS
WY-UPPER GREEN RIVER BASIN WY-UPPER GREEN RIVER BASIN FOOTHILLS
WY-WIND RIVER MOUNTAINS WEST WY-
326 PM MDT SUN JUL 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TETON COUNTY IN
NORTHWEST WYOMING...AND NORTHWESTERN SUBLETTE AND NORTHERN LINCOLN
COUNTIES IN WEST CENTRAL WYOMING UNTIL 415 PM MDT...

AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM U.S. HWY 191 MILE
MARKER 130 TO MERNA...AND MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THREE EIGHTHS INCH IN DIAMETER AND WIND GUSTS UP TO 40
MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN AND
FREQUENT DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
BONDURANT AND U.S. HWY 191 MILE MARKER 140 AROUND 400 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4282 11031 4299 11060 4348 11021 4326 10978
TIME...MOT...LOC 2125Z 214DEG 14KT 4317 11021 4301 11037

BRAUN
Special weather statement, Jul 7, 2:28 PM MST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
328 PM MDT SUN JUL 7 2013

WYZ004-008-072215-
BIGHORN MOUNTAINS WEST WY-NORTH BIG HORN BASIN WY-
328 PM MDT SUN JUL 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BIG HORN COUNTY IN
NORTH CENTRAL WYOMING...AND EXTREME NORTHEASTERN PARK COUNTY IN
NORTHWEST WYOMING UNTIL 415 PM MDT...

AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
CROOKED CREEK NATURAL AREA TO COWLEY...AND MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

THESE STORMS WILL BE NEAR...
HWY 310/789 MILE MARKER 240 AROUND 335 PM MDT.
CROOKED CREEK NATURAL AREA AROUND 340 PM MDT.
HORSESHOE BEND AROUND 350 PM MDT.
BIGHORN LAKE AROUND 405 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4499 10788 4497 10788 4483 10803 4486 10870
      4501 10853 4501 10791
TIME...MOT...LOC 2128Z 273DEG 21KT 4503 10837 4492 10850

SKRBAC
Special weather statement, Jul 7, 3:10 PM MST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
410 PM MDT SUN JUL 7 2013

WYZ024-026>030-080000-
EAST SWEETWATER COUNTY-FLAMING GORGE-ROCK SPRINGS AND GREEN RIVER-
SALT RIVER AND WYOMING RANGES-SOUTH LINCOLN COUNTY-
UPPER GREEN RIVER BASIN-
410 PM MDT SUN JUL 7 2013

A GENERAL AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE BACK INTO
SOUTHERN LINCOLN AND WESTERN SWEETWATER COUNTIES THIS
AFTERNOON. THESE STORMS ARE MOVING FROM THE WEST TO SOUTHWEST
AT 20 TO 30 MPH. EXPECT WIND GUSTS OF UP TO 40 MPH AT TIMES TO
PRECEDE THE STORMS FOLLOWED BY LOCAL HEAVY DOWNPOURS AND POSSIBLY
PEA SIZE HAIL.

JB
Special weather statement, Jul 7, 3:12 PM MST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
412 PM MDT SUN JUL 7 2013

WYZ002-015-016-072300-
ABSAROKA MOUNTAINS WY-UPPER WIND RIVER BASIN WY-WIND RIVER MOUNTAINS
EAST WY-
412 PM MDT SUN JUL 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FREMONT COUNTY UNTIL
500 PM MDT...

AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HWY JCT 26 AND UNION PASS RD...OR 8 MILES
NORTHWEST OF DUBOIS...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
RURAL NORTHWESTERN FREMONT COUNTY THROUGH 500 PM MDT

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
SUNDAY EVENING FOR NORTHWESTERN WYOMING.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4392 10944 4347 10913 4348 10984 4374 10990
TIME...MOT...LOC 2213Z 258DEG 19KT 4363 10973

BRAUN
Special weather statement, Jul 7, 3:14 PM MST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
414 PM MDT SUN JUL 7 2013

WYZ016>018-072315-
LANDER FOOTHILLS-UPPER WIND RIVER BASIN-WIND RIVER BASIN-
414 PM MDT SUN JUL 7 2013

SHOWERS AND THUNDERSTORMS TO THE WEST AND NORTH OF FREMONT COUNTY
...IN ADDITION TO THOSE STORMS THAT ARE JUST NOW POPPING UP NEAR
RIVERTON...WILL CAUSE VERY ERRATIC WINDS OVER THE NEXT HOUR OR
TWO...WITH GUSTS BLOWING 40 TO 55 MPH AT TIMES.

JB

The radar

The Pocatello radar (KSFX), 171 km away, was scanning. The volume nearest the first event began at 22:25 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Teton

When
July 7, 3:24 PM MST
Where
Teton County, 1.06 mi WNW of Moose
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
43.658, -110.718

Nickel sized hail was seen at Moose by a trained spotter.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2013Every state in 2013This day in weather historyWarnings in Wyoming, July 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 453402.